# SDR GTIA021093

- Difficulty date: September 29, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT COMPARTMENT, FLOOR PANEL STATION 120 TO STATION 160 CENTER SOFT/MUSHY CORROSION.  FABRICATED NEW FLOORBOARD.  INSTALLED NEW FLOORBOARD.  (M)
